Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lower abdominal pain in pregnancy. Protein in urine. Why am I dizzy with headaches?

My name is Lucy.I am 27 years old. I am 28 wks pregnant today. Last week i weighed 65kgs and i am 5.6inches tall. I have this lower abdominal pain for 21/2 weeks now,especially when i get up to walk. a urinalysis last week revealed protein in my urine.The Doc gave me antibiotics and a pain killer. She also gave me blood builder for my 9.2 HB. Currently i feel light headed(dizzy), the abdominal pain and a headache. I am already throughwith my antibiotics dose.What should i do?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
from the symptoms it is essential to get a clinical check up with gynecologist for proper diagnosis and treatment .
Albumin in urine is no cause for lower abdominal pain . There may not be any urinaRY TRACT INFECTION . An urine culture will be helpful.
lower abdominal pain with back ache may be indicative of premature uterine contraction.Internal examination and U S G for cervical dilatation will be helpful .
take bed rest and discuss with your gynecologist . tidilan tab 10/20mg 8 hrly will be helpful if the pain is for uterine contraction
Please get a check up .Hope you be all right soon
Answered: Sat, 23 Jun 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor